AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Algebraic Geometry in East Asia--Hanoi 2005
Kazuhiro Konno, Osaka University, Toyonaka, Japan, and Viet Nguyen-Khac, Vietnam Information Security Lab, Hanoi, Vietnam
A publication of the Mathematical Society of Japan.
cover
Advanced Studies in Pure Mathematics
2008; 344 pp; hardcover
Volume: 50
ISBN-10: 4-931469-45-0
ISBN-13: 978-4-931469-45-7
List Price: US$53
Member Price: US$42.40
Order Code: ASPM/50
[Add Item]

This volume contains two survey articles and eight research articles contributed by the invited lecturers at the conference "Algebraic Geometry in East Asia. II", which was held at the Conference Hall (Hanoi, Vietnam) from October 10-14, 2005. Topics touched upon in this volume include Zariski pairs, rational homogeneous manifolds, Kummer surfaces, singularity theory, Cremona groups, algebraic curves, dual varieties, Castelnuovo-Weil lattices, etc. The reader can not only find the current status of a variety of research topics but also enjoy the art of the subjects presented by leading algebraic geometers.

Volumes in this series are freely available electronically 5 years post-publication.

Published for the Mathematical Society of Japan by Kinokuniya, Tokyo, and distributed worldwide, except in Japan, by the AMS.

Readership

Graduate students and research mathematicians interested in algebraic geometry.

Table of Contents

  • E. A. Bartolo, J. I. Cogolludo, and H. Tokunaga -- A survey on Zariski pairs
  • K. Saito -- Towards a categorical construction of Lie algebras
  • M. Kuwata and T. Shioda -- Elliptic parameters and defining equations for elliptic fibrations on a Kummer surface
  • J. Hong and J.-M. Hwang -- Characterization of the rational homogeneous space associated to a long simple root by its variety of minimal rational tangents
  • S. Ishii -- Maximal divisorial sets in arc spaces
  • V. A. Iskovskikh -- Two non-conjugate embeddings of \(S_3\times \mathbb{Z}_2\) into the Cremona group II
  • C. Keem and A. Ohbuchi -- On the Castelnuovo-Severi inequality for a double covering
  • G. Jiang, J. Yu, and J. Zhang -- Poincaré polynomial of a class of signed complete graphic arrangements
  • I. Shimada -- Singularities of dual varieties in characteristic 2
  • V. Nguyen-Khac and T. Shioda -- On the Castelnuovo-Weil lattices, I
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia